After the last shot of Depo Provera, it can take over 6 months for the drug to leave the body.But you should start another form of birth control after 6-12 weeks after your last shot.
Yes. If it is the pill that you are taking, you will still get your period. It is only contraceptives such as the shot or implant that stop your period.
Your safest bet is to follow the instructions of the provider who gave you the shot.
For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time
No its not possible only if you were pregnant before you took the shot. some wome who take the shot don't get a period at all after the shot because of the hormones. It takes you 6-12 months to get a period again after you took the first shop and even longer if you are try to conceive after the shot because even if your 3 monts is up the homone is still in your system.
Can take up to a year for your period to start.
Yes you should still have your normal period.
The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.
If you get your period, you're not pregnant. ---- Take the pregnancy test after your period.
You could be. Take a pregnancy test to be sure.
Though not often, women can still have a period when they are pregnant.
its different for everybody, it took me 6 months to have a period after getting off the shot (was on it 4 yrs) and concieved a baby the month after getting my period.